MAUDE Adverse Event Report: Cochlear Ltd Nucleus Hybrid L24; Nucleus Hybrid Cochlear Implant System

Cochlear Ltd Nucleus Hybrid L24; Nucleus Hybrid Cochlear Implant System
Model Number CI24RE (L24)
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a performance decrement and tingling sensation with the implanted device.Reprogramming attempts were made; however, the issue could not be resolved.The device was explanted on (b)(6) 2026 and the patient was reimplanted with another cochlear device during the same surgery.

Brand Name
Nucleus Hybrid L24
Common Device Name
Nucleus Hybrid Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50111554
Report Number6000034-2026-02783
Device Sequence Number10744273
Product Code PGQ
UDI-Device Identifier09321502012089
UDI-Public(01)09321502012089(11)170920(17)190919
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 08/03/2026
Report Date (Section F) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/19/2019
Device Model NumberCI24RE (L24)
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/16/2026
Event Location Hospital
Date Report to Manufacturer07/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA08/03/2026